Header

UZH-Logo

Maintenance Infos

Some issues on the p-Laplace equation in cylindrical domains.


Chipot, M; Xie, Y (2008). Some issues on the p-Laplace equation in cylindrical domains. Proceedings of the Steklov Institute of Mathematics, 261(1):287-294.

Abstract

We investigate the asymptotic behavior of the solution to equations of the p-Laplacian type in cylindrical domains becoming unbounded and address some issues regarding the solution in unbounded domains.

Abstract

We investigate the asymptotic behavior of the solution to equations of the p-Laplacian type in cylindrical domains becoming unbounded and address some issues regarding the solution in unbounded domains.

Statistics

Citations

Dimensions.ai Metrics
2 citations in Web of Science®
1 citation in Scopus®
3 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

3 downloads since deposited on 25 Feb 2009
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, not_refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2008
Deposited On:25 Feb 2009 17:10
Last Modified:20 Sep 2018 03:12
Publisher:MAIK Nauka
ISSN:0081-5438
OA Status:Closed
Publisher DOI:https://doi.org/10.1134/S0081543808020235

Download